Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
djclare

Came off the pill, now prescribed Doxy & TTC?

Hi

I've had acne for 20 years. God, I'm bored of it! :-)

I used Dianette for years and it worked brilliantly. Came off it a year ago as TTC. Had 6 months of no problems then acne came back and is getting worse.

Doc who knows we are TTC has prescribed Doxycycline, I was feeling quite upbeat and now I have read the leaflet and it says not to take it if you are "planning on becoming pregnant". Has anyone used it whilst TTC? Any advice appreciated...

I've also been reading up on the forums about all the side effects and am starting to put myself off taking it all together.... soooo frustrating...

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×